# SDR ASOA2014012109782

- Difficulty date: January 12, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,400 hours, 25,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 509-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN BETWEEN FS 509-605, S25-26R.  EC/TC REO 601R-53-61-4388, REV A HAS BEEN ACCOMPLISHED.
